# SDR COMA9710206

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12039724001
- Condition: Corroded
- Location: Fuselage
- Part time: 13,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 4C TASK 5320-152-01I, THE FUSELAGE DOOR FRAME, FOR THE RT AFT EMERGENCY EXIT LOWER ANGLE WAS FOUND CORRODED, WHERE THE EXIT DOOR LOWER GUIDE PIN RECEPTACLES (P/N 120-27743-001) ARE ATTACHED TO IT.  THE RECEPTACLES AND THE ANGLE WERE REPLACED PER SRM CHAP 51 STANDARD PRACTICES.
